MAUDE Adverse Event Report: AV-TEMECULA-CT MINI TREK II OTW CORONARY DILATATION CATHETER

AV-TEMECULA-CT MINI TREK II OTW CORONARY DILATATION CATHETER
Catalog Number 1012402-08A
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Evaluation summary: a visual, dimensional and functional inspection was performed on the returned device.The reported difficulty to remove the device from a guide wire was unable to be confirmed as the proxy wire passed through the lumen without any resistance noted.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents reported from this lot.The investigation was unable to determine a conclusive cause for the reported difficulty to remove.Although a conclusive cause for the reported difficulty could not be identified, the noted damages appears to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a heavily tortuous, heavily calcified obtuse marginal artery.During removal of a 1.5x8mm mini trek balloon dilatation catheter, it got stuck on a fielder xt guide wire (gw) and the coating of the core and tip of the gw peeled off inside the guide wire lumen of the balloon catheter.The devices were simply removed as a single unit.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
MINI TREK II OTW CORONARY DILATATION CATHETER
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key8057335
Report Number2024168-2018-08664
Device Sequence Number1447133
Product Code LOX
UDI-Device Identifier08717648180811
UDI-Public08717648180811
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K103110
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 11/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2019
Device Catalogue Number1012402-08A
Device Lot Number61111G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/26/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2018
Initial Report FDA Received Date11/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR